Anonymous
Anonymous asked in HealthWomen's Health · 6 months ago

Is this my period..?

So the last time I had my period was May 28th - June 1st. I was supposed to have my period June 22nd ish but it never came. May 28th I did have a guy stick the tip in me w a condom but we had no sex. July 4th and 5th I had unprotected but he pulled out and I took plan b within 48 hours (July 6th). I’ve had bad cramps like I usually do before my period but I’ve had a UTI so I thought it was that. But last night I began to bleed and it was red with clots. I woke up this morning and I was still bleeding so I used a tampon. The tampon was soaked a good amount but the blood was brown and red. I had cramps again also this morning. But then when I took the tampon out I wasn’t bleeding. What is going on

1 Answer

Relevance
  • PAMELA
    Lv 7
    6 months ago
    Favorite Answer

    Taking plan B will disrupt your periods for months, it is a massive dose of hormones, nobody knows what the long term effects of taking it are, some doctors say you should not take it more than 3 times in your lifetime, get on to proper birth control,

    • Login to reply the answers
Still have questions? Get your answers by asking now.